# SDR CALA0400602

- Difficulty date: August 13, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- Aircraft time: 52,184 hours, 25,201 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S0020023700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT I/B SEAT TRACK CORRODED AT STA 1007-1098, BL 0 TO LBL 24.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 53-05, FIGURE 4F.
